Opuscula Mathematica
Opuscula Math. 32, no. 3 (), 505-509
Opuscula Mathematica

Rank-one perturbation of Toeplitz operators and reflexivity

Abstract. It was shown that rank-one perturbation of the space of Toeplitz operators preserves \(2\)-hyperreflexivity.
Keywords: Toeplitz operators, reflexivity, hyperreflexivity.
Mathematics Subject Classification: 47A15, 47L99.
Cite this article as:
Kamila Kliś-Garlicka, Rank-one perturbation of Toeplitz operators and reflexivity, Opuscula Math. 32, no. 3 (2012), 505-509, http://dx.doi.org/10.7494/OpMath.2012.32.3.505
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.